Illinois Journal of Mathematics

Convexity of the geodesic distance on spaces of positive operators

G. Corach, H. Porta, and L. Recht

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 1 (1994), 87-94.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986889

Digital Object Identifier
doi:10.1215/ijm/1255986889

Mathematical Reviews number (MathSciNet)
MR1245836

Zentralblatt MATH identifier
0802.53012

Subjects
Primary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]
Secondary: 46L05: General theory of $C^*$-algebras

Citation

Corach, G.; Porta, H.; Recht, L. Convexity of the geodesic distance on spaces of positive operators. Illinois J. Math. 38 (1994), no. 1, 87--94. doi:10.1215/ijm/1255986889. https://projecteuclid.org/euclid.ijm/1255986889


Export citation